RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 4, Pages 581–586 (Mi mz7381)  

Nonlocal solvability of the Cauchy problem for second-order nonlinear parabolic equations

Yu. P. Gor'kov

Institute of Mathematics and Mechanics, Academy of Sciences of the USSR

Abstract: We prove the existence of smooth solutions of the Cauchy problem for some second-order nonlinear parabolic equations subject to natural smoothness conditions on the right side of the equation and on the initial function.

Full text: PDF file (426 kB)

English version:
Mathematical Notes, 1974, 15:4, 342–345

Bibliographic databases:

UDC: 517.9
Received: 10.04.1972

Citation: Yu. P. Gor'kov, “Nonlocal solvability of the Cauchy problem for second-order nonlinear parabolic equations”, Mat. Zametki, 15:4 (1974), 581–586; Math. Notes, 15:4 (1974), 342–345

Citation in format AMSBIB
\Bibitem{Gor74}
\by Yu.~P.~Gor'kov
\paper Nonlocal solvability of the Cauchy problem for second-order nonlinear parabolic equations
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 4
\pages 581--586
\mathnet{http://mi.mathnet.ru/mz7381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=352700}
\zmath{https://zbmath.org/?q=an:0295.35043}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 4
\pages 342--345
\crossref{https://doi.org/10.1007/BF01095125}


Linking options:
  • http://mi.mathnet.ru/eng/mz7381
  • http://mi.mathnet.ru/eng/mz/v15/i4/p581

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020